Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


getting dark
Jul 19, 1999

I'm afro american male. Ten years ago I got diagnose with HIV. For the past two years I've been taking crivivan and combivour. About three years ago I noticed that my skin has been getting darker. It haven't happen over night but gradually over the three yrs. now I'm three shades darker then my normal color. I also notice little tiny black moles on my chest and back. Also blister type bumps on the sides of my feet in some spots of my upper body I noticed small dime sized soft knots. I talked to my dr. and he saids age comes with moles sometimes and stay out of the sun and that I have athelets feet. And that my knots are fatty tissue build up don't worry. What do you think I should Doc and what do you think.

Response from Dr. Holodniy

The darker skin, and I suspect darkening of your finger nails as well, is most probably the result of the AZT in the Combivir. It is fairly well described in African Americans and will not cause any harm to you. MH



Previous
Bronchitis
Next
DRY EYES

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement